# SDR 2007UALA00703

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 27,803 hours, 7,861 cycles
- Engine: Pwa PW4052
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER ALERT DECLARED DUE TO FLAP PROBLEM.   AIRCRAFT ARRIVED WITH NO TE FLAPS DISAGREE EICAS OR STATUS MSG DISPLAYED.  ACP FSEU BITE PER FIM 27-51-00-101. FSEU TEST OK, NO FAULTS NOTED. FLAPS OPS CHECK OK ON GROUND. UNABLE TO DUPLICATE PROBLEM ON GROUND.
